# SDR AXSA998FE022609

- Difficulty date: February 26, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N998FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0139
- Aircraft time: 9,059 hours, 11,134 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

FLIGHT 8302 EWR-PBG DURING CRUISE THE PILOT NOTED THE LEFT ATTITUDE INDICATOR WAS IN A 10 DEGREE RIGHT BANK.  INFORMATION WAS VERIFIED INACCURATE BY COPILOT’S ATTITUDE INDICATOR AND HEADING INFORMATION.  WITHIN EIGHT MINUTES THE BANK INCREASED TO 15 DEGREES AND 10 DEGREES PITCH UP.  THE PILOT ELECTED TO DECLARE AN EMERGENCY AND DIVERT TO ALB.  THE FLIGHT LANDED WITHOUT ANY FURTHER INCIDENT.  MAINTENANCE EVALUATED THE AIRCRAFT AND DETERMINED THE ATTITUDE INDICATOR HAD FAILED.  THE PILOT’S ATTITUDE INDICATOR WAS REMOVED AND REPLACED, OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
